Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces

Type de document :
Article dans une revue
Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367 (1), pp.121-189
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01103328
Contributeur : Serena Benassù <>
Soumis le : mercredi 14 janvier 2015 - 14:59:07
Dernière modification le : lundi 29 mai 2017 - 14:22:53

Identifiants

  • HAL Id : hal-01103328, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

G. Kerkyacharian, P. Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367 (1), pp.121-189. <hal-01103328>

Partager

Métriques

Consultations de la notice

56